# SDR FDEA201210223703

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 1640 FOUND WITH CORROSION AT UPPER TEE SURFACES.  CORROSION  FOUND 100 PERCENT THROUGH AND OUT OF LIMITS IAW SRM 53-00-51, FIG 101 ALLOWABLE DAMAGE 1, REV 107.  FLOORBEAM REMOVED IAW SRM 51-40-02, REV 107.  NEW FLOORBEAM FABRICATED IAW DWG 146N5109, SHT 1, REV A.  NEW FLOORBEAM INSTALLED IAW DWG 146N5089, SHT 1, REV B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
